# SDR SWIA200819568

- Difficulty date: April 20, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,000 hours, 39,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Galley Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5570 - ELECTRICAL SMOKE REPORTED IN THE GALLEY AREA.  REPAIRED GALLEY LIGHT WIRING AND REPLACED LIGHT BULB IAW MM 33-21-05.  OPS CHECK GOOD.
